Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 44, Number 10

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 44, Number 10 (1938)
Bull. Amer. Math. Soc. 44 (1938)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 44, Number 10 (1938)
Bull. Amer. Math. Soc. 44 (1938)
More Information
Full-text PDF Free Access     Request Permissions
A note on normal division algebras of prime degree
A. A. Albert.
Bull. Amer. Math. Soc. 44 (1938), 649-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563842
Quelques remarques sur les relations entre les notions d’écart régulier et de distance
N. Aronszajn.
Bull. Amer. Math. Soc. 44 (1938), 653-657
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563843
A symmetric representation of the twenty-seven lines on a cubic surface by lines in a finite geometry
J. S. Frame.
Bull. Amer. Math. Soc. 44 (1938), 658-661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563844
A sufficiency proof for isoperimetric problems in the calculus of variations
M. R. Hestenes.
Bull. Amer. Math. Soc. 44 (1938), 662-667
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563845
A new summation method for divergent series
W. A. Mersman.
Bull. Amer. Math. Soc. 44 (1938), 667-673
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563846
Metric properties of the cylinder of Kubota
Ruth B. Rasmusen.
Bull. Amer. Math. Soc. 44 (1938), 674-677
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563847
Apolarity of trilinear forms and pencils of bilinear forms
R. M. Thrall.
Bull. Amer. Math. Soc. 44 (1938), 678-683
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563848
On some new congruences in the theory of Bernoulli’s numbers
N. G. W. H. Beeger.
Bull. Amer. Math. Soc. 44 (1938), 684-688
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563849
Concerning R. L. Moore’s axiom $5$
F. B. Jones.
Bull. Amer. Math. Soc. 44 (1938), 689-692
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Enumerative properties of plane connected $n$-lines
B. C. Wong.
Bull. Amer. Math. Soc. 44 (1938), 693-697
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563851
A relative of the lemma of Schwarz
E. F. Beckenbach.
Bull. Amer. Math. Soc. 44 (1938), 698-707
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563852
Some iterated integrals in the fractional calculus
M. S. Macphail.
Bull. Amer. Math. Soc. 44 (1938), 707-715
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563853
Transformation of bases for relative linear sets
Margarete C. Wolf.
Bull. Amer. Math. Soc. 44 (1938), 716-718
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563854
A note on the elementary divisor theory in non-commutative domains
Tadasi Nakayama.
Bull. Amer. Math. Soc. 44 (1938), 719-723
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563855
On a mixed boundary condition for harmonic functions
Hillel Poritsky.
Bull. Amer. Math. Soc. 44 (1938), 723-725
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563856
Polygenic functions whose associated element-to-point transformation converts unions into points
Edward Kasner.
Bull. Amer. Math. Soc. 44 (1938), 726-732
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563857
On the absolute summability of Fourier series
W. C. Randels.
Bull. Amer. Math. Soc. 44 (1938), 733-736
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563858
Algebraic postulates and a geometric interpretation for the Lewis calculus of strict implication
Tang Tsao-Chen.
Bull. Amer. Math. Soc. 44 (1938), 737-744
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563859